Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Back pain, cramps, breakthrough bleeding, missed BCP. Normal?

I have taken birth control religiously for the past 4-5 months. My last period started on the 7th of this month. I missed two birth control pills last week, Monday and Tuesday to be exact in my second week. I doubled up the next two days and have taken it everyday since. I haven t had any intercourse either. I experienced breakthrough bleeding until I got caught up. I am now experiencing back pain and cramps and I was just wondering if this is normal and what else can I expect before my cycle gets back in order?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The missed pills are the cause for the breakthrough bleeding. You may be getting some symptoms like PMS that you may usually get with cramps, nausea, bloating etc. Nothing majorly to worry about.But have protected sex this month.You cycle will regularise eventually. Just keep taking the pills as usual.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor